Jump to ContentJump to Main Navigation

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Howie, James / Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year


IMPACT FACTOR  2013: 0.346

SCImago Journal Rank (SJR): 0.754
Source Normalized Impact per Paper (SNIP): 0.979

Mathematical Citation Quotient 2013: 0.41

VolumeIssuePage

Issues

Free Access

Reflexive group topologies on Abelian groups

S. S. Gabriyelyan1

1Department of Mathematics, Ben-Gurion University of the Negev, Beer-Sheva, P.O. 653, Israel. E-mail:

Citation Information: Journal of Group Theory. Volume 13, Issue 6, Pages 891–901, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: 10.1515/jgt.2010.030, May 2010

Publication History

Received:
2009-06-06
Revised:
2009-11-30
Published Online:
2010-05-30

Abstract

It is proved that any infinite Abelian group of infinite exponent admits a non-discrete reflexive group topology.

Comments (0)

Please log in or register to comment.